# SDR DXTR2016122801

- Difficulty date: December 28, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 6,975 hours, 5,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 66120107
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER THE DATA PLATE ON THE TAILCONE. REPAIRED CORROSION IAW DQ6626.
